# SDR ASAA2013032494250

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,328 hours, 6,345 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FWD ARM DOESN`T ILLUMINATE RED ON TEST.  R & R FWD CARGO TWO AFT DETECTORS AND CARGO SMOKE DETECTION.  TEST OPS CHECKED GOOD REF MM TASK 26-16-00-710-80.
